BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Uniqueness of the Fock quantization of Dirac fields in 2+1 dimensions

Participants in the publication
Jerónimo Cortez (Author)
Beatriz Elizaga Navascués (Author)
Mercedes Martín-Benito (Author)
Dep. Física
Guillermo A. Mena Marugán (Author)
José M. Velhinho (Author)

Scope
International

Refereeing
Yes

Date of Publication
2017-07-28

Where published
Physical Review D

Publication Identifiers
ISSN - 2470-0010

Publisher
American Physical Society (APS)

Volume
96
Number
2

Document Identifiers
DOI - https://doi.org/10.1103/PhysRevD.96.025024
URL - http://dx.doi.org/10.1103/physrevd.96.025024


Export

APA
Jerónimo Cortez, Beatriz Elizaga Navascués, Mercedes Martín-Benito, Guillermo A. Mena Marugán, José M. Velhinho, (2017). Uniqueness of the Fock quantization of Dirac fields in 2+1 dimensions. Physical Review D, 96, ISSN 2470-0010. eISSN . http://dx.doi.org/10.1103/physrevd.96.025024

IEEE
Jerónimo Cortez, Beatriz Elizaga Navascués, Mercedes Martín-Benito, Guillermo A. Mena Marugán, José M. Velhinho, "Uniqueness of the Fock quantization of Dirac fields in 2+1 dimensions" in Physical Review D, vol. 96, 2017. 10.1103/PhysRevD.96.025024

BIBTEX
@article{36385, author = {Jerónimo Cortez and Beatriz Elizaga Navascués and Mercedes Martín-Benito and Guillermo A. Mena Marugán and José M. Velhinho}, title = {Uniqueness of the Fock quantization of Dirac fields in 2+1 dimensions}, journal = {Physical Review D}, year = 2017, volume = 96 }